Kuhn (1951a)

From Encyclopedia of Scientonomy
Jump to: navigation, search

Kuhn, Thomas. (1951) A Convenient General Solution of the Confluent Hypergeometric Equation, Analytic and Numerical Development. Quarterly of Applied Mathematics 9 (1), 1-16.

Title A Convenient General Solution of the Confluent Hypergeometric Equation, Analytic and Numerical Development
Resource Type journal article
Author(s) Thomas Kuhn
Year 1951
Journal Quarterly of Applied Mathematics
Volume 9
Number 1
Pages 1-16

Contributors

Jacob MacKinnon (100.0%)